Secondly, you are desperate for a connection. When you withdrawal from Opiates, all your emotions come pouring out at one time. You are angry, crying, and confused. Then, suddenly, you feel like you are going to puke or crap or both at the same time. Even if you have decided to go on suboxone, you still need a period of no drugs. To add insult to injury, you may have an erection for the first time in quite awhile, yeah! Oh wait. No, no, no. Puking, a hard on, sneezing all at the same time. Sleep- what sleep? Legs are twitching and moving while you lay still.
What is going to help you? I can only advise a few things. Drink water- lots of it. The legs cramps are from a build up of lactic acid. Your muscles are crying out for oxygen. Walk around a little and eat a banana. Massage your legs. See if someone can rub them for you if you can stand to be touched. For sleep and over all well being, junkies for decades have been kicking using masturbation. It will help you sleep and kick start endorphin production. I know the last time I kicked, I did it like five times a day to sleep for 20 minute stretches. Benadryl or the store brand will help you sleep. You can safely take 2. Some people take more. You will go to sleep. When you are kicking, you are having a histamine reaction ie sneezing, runny nose, and water eyes.
These are the poor man's remedies. For anything else, see a doctor. I often have found these work the best.
Find a person to talk to who believes in you. I believe in you. Always. Kicking is more than breaking all your needles. It is a process of change. When you open up to someone, our illness becomes a shared condition.
Sending you love today. Tracey
As for the person who left this dirty hit in the sidewalk, I hope to hell the get some help. They need it!